# SDR G1I2004F00000

- Difficulty date: June 16, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N25KA
- Make and model: Beech 200BEECH
- Aircraft serial: BB783
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clevis Pin
- Part number: MS203922C31
- Condition: Sheared
- Location: Pax Door Latch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB OUT, THROUGH APPROX 1800 FEET EXPERIENCED RAPID LOSS OF CABIN PRESSURE.  DESCENDED AND RETURNED TO DEPARTURE AIRPORT.  AFTER EXTENSIVE TROUBLESHOOTING IT WAS DETERMINED THAT THE UPPER FORWARD LATCH HAD A BROKEN CLEVIS PIN AT THE LATCH PIVOT POINT.  PRESSURIZATION AND FLIGHT CHECK SATISFACTORY.
